# SDR SWIA2021091361058

- Difficulty date: July 6, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 743-763
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT RAIL CHANNEL HAS CORROSION IN MULTIPLE SPOTS APPROX FS 743.00 TO FS 763.00    (C-CHECK RO 9/8/2021)   INSTALLED NEW TRACK CHANNEL P/N: SH690-37555-952 BETWEEN FS743- FS763 REF CRJ-900 AMM 53-00-49-400-801-A07, USED CALIBRATED TORQUE TOOL TUC8607 CAL DUE DATE: 28-FEB-22 / ORDERED NEW HARDWARE REQUIRED
